# SDR SIMA200816501

- Difficulty date: June 5, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N340AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC510
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMBV INSPECTION, THE L ANGLE ON FRAME 225 AT THE GALLEY FLOOR AREA WAS FOUND TO HAVE LEVEL TWO CORROSION.  FABRICATED A FILLER, SHIM AND REPAIR ANGLE.  TREATED ALL PARTS AND INSTALLED IN AIRCRAFT.  REPAIR DONW IAW SAAB 340 SRM (SRM 72LKS 3079 REV 50) CHAPTER 53-70-30.  AIRCRAFT RETURNED TO SERVICE. (A)
